# SDR BAQA094304

- Difficulty date: March 26, 2002
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N511ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0143
- Aircraft time: 968 hours
- System (JASC): 2810 · Fuel Storage
- Part: Manifold
- Part number: 0319738340
- Part serial: 412T
- Condition: Unserviceable
- Location: Fuel System
- Part time: 194 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WARRANTY.  ENG S/N 30178.  MANIFOLD DUE TIME CHANGE.  ABOVE INFORMATION REFLECTS TIMES AT 03/06/2002.  BELINDA WILL CREDIT OUTSTANDING ACCOUNT. REPLACED WITH SERVICABLE UNIT.  04/30/2004
